# SDR REXA2024102200903

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 34,721 hours, 24,891 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DIASAGREE - WARNING (EXTD) DURING APPROACH, RAN QRH. LANDING GEAR DIDN'T COME DOWN SO WE MANUALLY DEPLOYED THE GEAR.   REMOVED AND REPLACED LANDING GEAR CONTROL PANEL LEVER IAW AMM 32-31-01.  ALSO REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 BLED SYSTEM AND ALL OPS CHECK GOOD.
